MathSciNet Relay Station
MathSciNet bibliographic data
MR1722274 60F17 (35B27 35R60 60G44 76F25)
Fannjiang, Albert; Komorowski, Tomasz Turbulent diffusion in Markovian flows. Ann. Appl. Probab. 9 (1999), no. 3, 591–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement